- 03-12-2007, 06:12 PM
I wanted to ask if anyone else has a problem with delayed ejaculation.
I am a physician and have researched this for some time. I am more than aware of the psychological issues that seem to attach to this problem, but I really am pretty darn sure that isn't the problem. (All crazy people say that right?)
Background - I am on TRT, HCG. My treatment is working well. I have no problem getting or maintaining an erection, in fact I can go for hours. The problem is that it requires superhuman (wink) concentration to get to climax. Unfortunately, alot of times I just run out of stamina after an hour or so of just going. (Most recent bioavailable T and E2 are right on)
I have a few different people that I spend time with and the problem is universal. I even have trouble when I'm the only one in the room. Not as much trouble, but still not as easy as it used to be.
I am 35 now, my T was 325 for the last five years until I fixed it (finally got it balanced with Test Cyp IM TIW 33mg each shot, HCG 250iu TIW the days before the T, some gyno symptoms early that are controlled with 0.5 arimidex BIW, ZMA 3 pills at night). I was also taking Wellbutrin for many years for attention deficit issues. I thought the Welbutrin was causing the problem.
THis was a shock, because I always tell my patients the problem was with the serotonin meds (think Prozac, and Zoloft), but way down the list for wellbutrin is retarded ejaculation (delayed ejaculation). Went off the Wellbutrin without much improvement if any.
Any thoughts, direction, questions, help, would be appreciated.
- 03-12-2007, 08:51 PM
Wellbutrin is known for that ADE. If the effect has become chronic you might check urinary serotonin, dopamine, epi, norepi.
- 03-13-2007, 01:08 AM
Good to see you both posting here.
I would check prolactin and progesterone. I think if either of those are elevated it could cause the problem, or from my experience if dopamine is too high I get this problem.
You could try switching to a transdermal as this might fix the problem.
How long have u been taking ZMA for? have you been taking it with a multi vitamin?
03-13-2007, 01:48 AM
- 6'0" 224 lbs.
- Join Date
- Nov 2005
- Rep Power
- Lv. Percent
Its def. the anti-depressant....whole reason I quit mine....
03-13-2007, 07:14 PM
Do you have an outside lab that is best for the neurotransmitter testing. I can use my regular lab, but like many things the testing isn't always as acurate as one would like. Especially in the hormonal and neurotransmitter world.
Thanks for responding.
03-13-2007, 07:15 PM
03-13-2007, 07:21 PM
I've had this problem ever since ED has shown up. Until I can get my T and E2 problems straightened out, I won't have the foggest idea what the problem is. I'm hoping it is due to the lack of sensation when attempting sex, which is pretty tough when one has ED.
03-14-2007, 03:39 PM
I use Neuroscience (neuroscienceinc.com) for urine neurotransmitter tests. It should be easy for you to set up an account. If you do any it is worth it to do a complete profile and also get GABA, histamine, glutamine, glutamate, glycine, taurine, PEA (#9031). They will recommend their brand of supplements but many people use other brands.
The tests are also useful for mood, attention, pms, menopause, etc.
03-14-2007, 03:44 PM
One more thing. Since acetylcholine is necessary for nerve conduction, phosphatidylcholine might be helpful. Choline is more likely to be deficient than acetyl group which could be obtained from acetyl-carnitine.
03-14-2007, 05:37 PM
Have you checked your thyroid I have a pituitary problem and am low normal on DHEA, Coristol, Thyroid, Testosterone. This has been a problem for me for some time the big problem was caused by high E2 getting this down I over came ED and was able to reach an orgasm after not being able for 10 yrs. Still it took some time to reach the orgasm. Now that I am treating both low cortisol and Thyroid it is a lot better.
03-14-2007, 05:39 PM
03-17-2007, 06:00 PM
03-21-2007, 11:07 PM
I have been working on convincing as many of my patients as possible that fatty substance like choline are necessary. I need to listen to my own advice.
03-21-2007, 11:10 PM
Cortisol was very low on saliva testing and I went through a cortisol treatment protocol. It was cuasing some weight gain issues and I then spent some time researching options finally doing quite well with reducing my time obligations and focusing on identifying major stressors and taking time away from work to smell the roses. Vit C 3000, three times a day, and B6 150 a day are life savers.
03-21-2007, 11:12 PM
03-21-2007, 11:16 PM
TIW - Three times a week
BIW - Two times a week
I am doing the T IM. I did it sub q a couple times and it felt like I had been hit by a tennis ball the next day. The 33mg im is much less painful for me.
The HCG is subq - can't feel the needle, can't feel the med - very easy to do.
I always put them in my outer thigh (vastus lateralis).
I am always open to suggestions and thank everyone for the input.
03-22-2007, 04:29 AM